# SDR HALA0000226

- Difficulty date: July 15, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N650HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47714
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

HNL - FLT 161 - RIGHT GEAR UNSAFE LIGHT CAME ON AFTER GEAR RETRACTION APPROACH TO UPON LANDING, COULD NOT ARM SPOILERS.  CHECKED UP AND DOWN LOCK SENSORS AND CIRCUITS, REPLACED DOWN LOCK SENSOR.  AS PRECAUTIONARY, REPLACED GEAR PROX BOX.  FOUND RIGHT MLG UPLATCH SPRING BROKEN, REPLACED SPRING.  TESTED AUTO SPOILER OK.  OK FOR SERVICE.  (M)
